Heaviness on right abdomen


Q: Hi ,
I am 25 year old and was taking krimson 35 since last 2 years . During last month on 8 th nov I had intercourse with my fiancé and my period came on 2nd december and then I stopped taking krimson 35 on completion of pack.. After since that I am feeling heaviness on my right side and also had white vdary thick vaginal discharge for few days. Is this symptom of pregnancy or ectopic preg. ? I had also got home preg test done on 22dec and it was negative. please help

Symptoms:  Heaviness on right abdomen

A:   Hello,
This is definitely not pregnancy as firstly you had your menses after your last intercourse , secondly you were on birth control, thirdly pregnancy test was negative. So there is no pregnancy intrauterine or ectopic .
Your concern about thick vaginal discharge in the initial days of the cycle can be attributed to estrogen effect which can increase the cervical discharge after the pill withdrawal and unless it was not associated with any foul smell or itching, it can be safely termed as physiological discharge.
However , the heaviness in the right iliac fossa region needs to be investigated with an ultrasound pelvis to rule out any ovarian cyst formation or any evidence of polycystic ovaries in your case as krimson 35 is usually advised to PCOS patients to regularize their irregular menses and reduce hyperandrogenic features.
It is suggested that you may visit your physician for a pelvic ultrasound and a per vaginal bimanual examination to ascertain the cause of right sided heaviness.
I hope i have answered your query in detail,
wishing you good health,

Related Q&A

Q: Hi, I use contraceptives for 2 years. My last period started on September 28. I started a new pack of pills on Octobe...

Q: Hi! I had unprotected sex last October 9, 12, 13, and 14, 2016. All of which without penetration, just rubbing but im...

Q: Hi, My name is Sofia and I am 24 yrs. old. I recently had a blood test and urine test and the result is as follow...

Q: Hey I had protected sex a week after her period ended. She took plan b within 1 hour and she bleed 5 days later. Does...

Q: Hi. I had sex where my partner, and he did not penetrate. Just rubbed his penis on my vulva. He did not ejaculate. Bu...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon